Remarks on the fractional laplacian with dirichlet boundary conditions and applications

Peter Constantin, Mihaela Ignatova

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

We prove nonlinear lower bounds and commutator estimates for the Dirichlet fractional Laplacian in bounded domains. The applications include bounds for linear driftdiffusion equations with nonlocal dissipation and global existence of weak solutions of critical surface quasi-geostrophic equations.

Original languageEnglish (US)
Pages (from-to)1653-1673
Number of pages21
JournalInternational Mathematics Research Notices
Volume2017
Issue number6
DOIs
StatePublished - Mar 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on the fractional laplacian with dirichlet boundary conditions and applications'. Together they form a unique fingerprint.

Cite this